JOURNAL BROWSE
Search
Advanced SearchSearch Tips
BOUNDARY CONTROLLABILITY OF SEMILINEAR NEUTRAL EVOLUTION SYSTEMS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
BOUNDARY CONTROLLABILITY OF SEMILINEAR NEUTRAL EVOLUTION SYSTEMS
Park, Jong-Yeoul; Jeong, Jae-Ug;
  PDF(new window)
 Abstract
In this paper, we investigate the boundary control of semilinear neutral evolution systems with a nonlocal condition by using the Banach fixed point theorem.
 Keywords
controllability;Banach fixed point;nonlocal condition; semilinear neutral evolution equation;
 Language
English
 Cited by
1.
Approximate boundary controllability of Sobolev-type stochastic differential systems, Journal of the Egyptian Mathematical Society, 2014, 22, 2, 201  crossref(new windwow)
 References
1.
K. Balachandran and E. R. Anandhi, Boundary controllability of integrodifferential systems in Banach spaces, Proc. Indian Acad. Sci. Math. Sci. 111 (2001), no. 1, 127-135. crossref(new window)

2.
K. Balachandran, E. R. Anandhi, and J. P. Dauer, Boundary controllability of Sobolev-type abstract nonlinear integrodifferential systems, J. Math. Anal. Appl. 277 (2003), no. 2, 446-464. crossref(new window)

3.
M. Benchohra and S. K. Ntouyas, Nonlocal Cauchy problems for neutral functional differential and integrodifferential inclusions in Banach spaces, J. Math. Anal. Appl. 258 (2001), no. 2, 573-590. crossref(new window)

4.
J. P. Dauer and N. I. Mahmudov, Integral inequalities and mild solutions of semilinear neutral evolution equations, J. Math. Anal. Appl. 300 (2004), no. 1, 189-202. crossref(new window)

5.
H.-K. Han and J. Y. Park, Boundary controllability of differential equations with nonlocal condition, J. Math. Anal. Appl. 230 (1999), no. 1, 242-250. crossref(new window)

6.
D. Washburn, A bound on the boundary input map for parabolic equations with application to time optimal control, SIAM J. Control Optim. 17 (1979), no. 5, 652-671. crossref(new window)